# SDR IPXA10561482

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48X144
- Condition: Delaminated
- Location: Bs 820-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN DECK FLOOR PANEL 820-879, LBL 45-61 CORNER DELAMINATED.  FABRICATED NEW MAIN DECK FLOOR PANEL BS 820-879, LBL 45-60 IAW EO B757-5320-9692G.
